# SDR MFGA20140116011

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N42HN
- Make and model: Lear 35A
- Aircraft serial: 507
- Aircraft time: 17,137 hours, 11,808 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 261406217
- Part serial: 11532
- Condition: Slow
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

N42HN TOOK OFF FROM KCLT THE CAPTAIN NOTICED THE CABIN DID NOT SEEM TO BE PRESSURIZING.  HE CHECKED THE SETTINGS & ASKED CONTROL TO COME BACK TO KCLT.  ON THE WAY BACK THEY REALIZED THAT IT WAS WORKING & THEY LANDED AT KCLT.  PERFORMED THE GND TEST & CHECKS ON THE SYS, CONFIRMED IT WAS WORKING & THEY CONTINUED ON TO KLZU WITHOUT PROBLEMS.  CHECKED THE ACFT OUT & COULD NOT DUPLICATE THE PROBLEM.  WHILE CHECKING OUT THE PRESSURIZATION SYS IT WAS NOTED THAT THE MINI CONTROLLER WAS SLOW TO RESPOND, SO IT WAS REPLACED WITH A REPAIRED UNIT & OPERATIONS CHECKED GOOD.
